Table of Contents
International Journal of Analysis
Volume 2013, Article ID 524264, 7 pages
http://dx.doi.org/10.1155/2013/524264
Research Article

Moment Problems on Bounded and Unbounded Domains

Department of Mathematics-Informatics, Faculty of Applied Sciences, University Politehnica of Bucharest, 060042 Bucharest, Romania

Received 14 September 2012; Accepted 29 November 2012

Academic Editor: Zhijun Qiao

Copyright © 2013 Octav Olteanu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Octav Olteanu, “Moment Problems on Bounded and Unbounded Domains,” International Journal of Analysis, vol. 2013, Article ID 524264, 7 pages, 2013. https://doi.org/10.1155/2013/524264.